Hi, been on nebido for 10 months and it doesnt work, its not that i dont feel any effect it actually makes me worse the higher T gets.
When i take an injection its very quickly complete loss of erection, lower libido, fatigue, harder to sleep, less energy and lots more.
The first 4 weeks is the worst then it slowly starts going back, after 12 weeks when T is down to 8-9 most of the problems from the injection have disappeared and now i get an injection every 8 week so its anything but pleasant, with injection every 8 week my T level is 19 right before next injection, range for testosterone is 10-30.
E2 was raised to 49pg/mL so ive been on arimidex for 2-3 weeks, the first 5-6 days i noticed a good decrease with the problems but that effect has later more or less disappeared.
Today its 6 days since e2 was tested at <19pg/mL, testosterone at 19 and 3 days since injection.
For the first time since i started with nebido i didnt get a complete loss of erection and some after injection but its far from good.
The dosage of arimidex have been lowered but what can the reason be that im feeling worse everytime T is raised?